advertisement
Question
Posted by: Joe | 2004/11/13

Beta blockers and erectile dysfunction

I was diagnosed as a lone atrial fibrilator / hypertensive approx. 20 years ago and have been using a Beta-blocker ( Concor ) for the past 10 years. I now suffer from erectile dysfunction as well. According to the insert that comes with my medication, the use of this drug can lead to ED. Can this in fact be the case and, if so, can the symptoms of ED be reversed, say, by a change in medication ?

I consider that the nature of ED that I am experiencing is purely of a physical nature. I am 62 years old.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Joe, it might be due to the Concor® and you can ask your doctor to suggest an alternative. It might of course e due to your age, too much stress or a disorder like diabetes. The best would be to see your doctor and have him make sure that there is no underlying problem. If everything turn out OK you can ask him to prescribe you something like Viagra®. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement